# SDR 96ZZZM803

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: 1KU26
- Condition: Chafed
- Location: Lt Mlg Ww
- Part time: 9,870 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5020 - TAKEOFF CONFIGURATION WARNING ON TAKEOFF.  MAINTENANCE REPAIRED CHAFED WIRE IN LEFT GEAR BAY.  SYSTEM OPS CHECK GOOD.  (M)
